Carregant...
Carregant...

Vés al contingut (premeu Retorn)

On Poncelet's maps

Autor
Cima, A.; Gasull, A.; Mañosa, V.
Tipus d'activitat
Article en revista
Revista
Computers & mathematics with applications
Data de publicació
2010-08-08
Volum
60
Número
5
Pàgina inicial
1457
Pàgina final
1464
DOI
https://doi.org/10.1016/j.camwa.2010.06.027 Obrir en finestra nova
Projecte finançador
Control descentralizado de sistemas en red a gran escala con incertidumbres y retardos (proyecto coordinado)
Repositori
http://hdl.handle.net/2117/8960 Obrir en finestra nova
URL
http://www.sciencedirect.com/science/journal/08981221 Obrir en finestra nova
Resum
Given two ellipses, one surrounding the other one, Poncelet introduced a map P from the exterior one to itself by using the tangent lines to the interior ellipse. This procedure can be extended to any two smooth, nested and convex ovals and we call this type of maps, Poncelet’s maps. We recall what he proved around 1814 in the dynamical systems language: In the two ellipses case and when the rotation number of P is rational there exists a n ∈ N such that Pn = Id, or in other words, the Ponce...
Citació
Cima, A.; Gasull, A.; Mañosa, V. On Poncelet's maps. "Computers and mathematics with applications", 08 Agost 2010, vol. 60, núm. 5, p. 1457-1464.
Grup de recerca
CoDAlab - Control, Modelització, Identificació i Aplicacions

Participants

Arxius